# SDR ASAA2020051132716

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 17,569 hours, 5,643 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 7742
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 38,075 hours, 11,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG IDG AIR/OIL COOLER LEAKING AND IDG OIL LEVEL LOW. GROUNDED - YES. REPLACED THE #2 ENG IDG AIR/OIL COOLER AND SERVICED THE IDG OIL TO FULL. LEAK CHECK GOOD. REF B737-900 AMM 24-11-21/401.
